RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 5, Pages 1120–1130 (Mi izv1954)  

This article is cited in 4 scientific papers (total in 4 papers)

On the intersection index of divisors

V. G. Lomadze


Abstract: Using an idea of A. N. Parshin, a formula for the intersection index of Cartier divisors on an arbitrary complete variety is introduced. This formula is analogous to one for the degree of a divisor on a complete nonsingular curve expressed with the aid of canonical discrete valuations.
Bibliography: 4 titles.

Full text: PDF file (922 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 17:2, 343–352

Bibliographic databases:

UDC: 513.6
MSC: Primary 14C17; Secondary 14C20, 14C35
Received: 21.02.1980

Citation: V. G. Lomadze, “On the intersection index of divisors”, Izv. Akad. Nauk SSSR Ser. Mat., 44:5 (1980), 1120–1130; Math. USSR-Izv., 17:2 (1981), 343–352

Citation in format AMSBIB
\Bibitem{Lom80}
\by V.~G.~Lomadze
\paper On the intersection index of divisors
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 5
\pages 1120--1130
\mathnet{http://mi.mathnet.ru/izv1954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=595260}
\zmath{https://zbmath.org/?q=an:0471.14001|0444.14003}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 17
\issue 2
\pages 343--352
\crossref{https://doi.org/10.1070/IM1981v017n02ABEH001362}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MW12400006}


Linking options:
  • http://mi.mathnet.ru/eng/izv1954
  • http://mi.mathnet.ru/eng/izv/v44/i5/p1120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Lomadze, “On residues in algebraic geometry”, Math. USSR-Izv., 19:3 (1982), 495–520  mathnet  crossref  mathscinet  zmath
    2. Reinhold Hübl, “Residues of regular and meromorphic differential forms”, Math Ann, 300:1 (1994), 605  crossref  mathscinet  zmath  isi
    3. D. V. Osipov, “Central extensions and reciprocity laws on algebraic surfaces”, Sb. Math., 196:10 (2005), 1503–1527  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. S. O. Gorchinskiy, “An adelic resolution for homology sheaves”, Izv. Math., 72:6 (2008), 1187–1252  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:181
    Full text:49
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019